# SDR WRNA200400003

- Difficulty date: March 19, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N502TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 075
- Aircraft time: 48,125 hours, 20,183 cycles
- Engine: Ge CF650C2
- Engine time: 7,475 hours, 6,184 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 7,475 hours, 6,184 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, C

## Discrepancy

DURING TAKEOFF ROLL AT 110KTS, LOUD BANG AND FLASH, COMPRESSOR STALL, NR 1 ENGINE. ABOURTED TAKEOFF AND PERFORMED ENGINE SHUTDOWN. EGT HAD EXCEEDED MAXIUM LIMIT, 935 DEGREES. BOROSCOPE OF HOT SECTION ENTAILED, REVIELED NO DAMAGE. ENGINE R & R IAW ENGING CHANGE PROCEDURES DUE TO OVERTEMP REPORTED. AIRCRAFT RETURNED TO SERVICE.
